# SDR AU980929

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B
- Engine: Lyc TVO435B1A
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Driveshaft
- Part number: 476442149
- Condition: Misaligned
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR DRIVE SHAFT AND BEARINGS OUT OF ALIGNMENT. GREASE DISCOLOURED AT NR 1, NR 2, NR 7, AND NR 8 BEARINGS. ALL BEARINGS SHOWED SIGNS OF HEAVY WEAR.
